MathSciNet Relay Station
MathSciNet bibliographic data
MR1856274 (2002g:43005) 43A35 (47A20 47A56 47A57 47D03)
Bruzual, Ramón; Domínguez, Marisela Extensions of operator valued positive definite functions and commutant lifting on ordered groups. J. Funct. Anal. 185 (2001), no. 2, 456–473.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement